Book:Journal/Illinois Journal of Mathematics

From ProofWiki
Jump to navigation Jump to search

Illinois Journal of Mathematics

(Illinois J. Math.)

Publisher: Duke University Press


Started publication: $1957$

Featured Articles

  • 1958: Richard BrauerMichio Suzuki and G.E. WallA characterization of the one-dimensional unimodular projective groups over finite fieldsVol. 2: pp. 718 – 745)
  • 1970: Richard BrauerOn the first main theorem on blocks of characters of finite groups.Vol. 14: pp. 83 – 187)